Functions on the model orbit in E8
Author(s)Adams, J.; Huang, J.; Vogan, David
We decompose the ring of regular functions on the unique coadjoint orbit for complex E8 of dimension 128, finding that every irreducible representation appears exactly once. This confirms a conjecture of McGovern. We also study the unique real form of this orbit.
First published in Representation Theory in Vol.2,1998. Published by the American Mathematical Society.
American Mathematical Society
Representation Theory 2 (1998), p. 224-263